• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

I think this is the end

Status
Not open for further replies.
#1
my Psychiatrist is on holiday my new medication is making me worse and i just feel like shit all the time Ive started cutting and i dont think i can stop
 

total eclipse

SF Friend
Staff Alumni
#2
I am sorry you are feeling so poorly what you do hun is call his office tell the secretary there you need to see somene else if that cannot be done then go to emergency room the oncall psychiatrist can reassess your medication hun
take care okay.
 

Constantinos

Well-Known Member
#4
my Psychiatrist is on holiday my new medication is making me worse and i just feel like shit all the time Ive started cutting and i dont think i can stop
Hello cooteville,

I am here to help you as much as i can, i can understand your feelings towards your psychiatrist - you need to talk to a psychiatrist however as quickly as possible, i have a couple of questions for you:

1) When is your psychiatrist coming back?
2) Do you have any way of communicating with your psychiatrist?
3) Have you thought about visiting the psychiatrist of the hospital?
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$600.00
Goal
$255.00
Top